Sh:526

Bib entry
@article{Sh:526,
 author = {Gurevich, Yuri and Shelah, Saharon},
 title = {{On finite rigid structures}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {61},
 number = {2},
 year = {1996},
 pages = {549--562},
 issn = {0022-4812},
 doi = {10.2307/2275675},
 mrclass = {03C13 (05C65 05C80)},
 mrnumber = {1394614},
 mrreviewer = {G. Cherlin},
 doi = {10.2307/2275675},
 note = {\href{https://arxiv.org/abs/math/9411236}{arXiv: math/9411236}},
 arxiv_number = {math/9411236}
}